# SDR YENA2021091300567

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 23,066 hours, 64,302 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1982660109
- Part serial: 198266001401
- Condition: Failed
- Location: Nr 2 Dma
- Part time: 64,308 hours, 23,065 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 852, CUN-CHS. EIS DMA #2 FAILED TWICE ON RETURN FLIGHT. STAYED FAILED AFTER 2ND TIME ; REMOVED AND REPLACED #1 DMC IAW AMM 31-63-34 OPS CK GOOD. OK FOR SERVICE
